# SDR CALA9700282

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571PE
- Make and model: Boeing 727243
- Aircraft serial: 21264
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 1121-1152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CREASE EXTENDING FORWARD OF DOUBLER IN RT AFT FUSELAGE AT BS 1152 TO 1121 BETWEEN STRINGER 22R AND 23R.  A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-2, 51-30-2, 53-30-3 AND 53-30-4.
